Backward shift invariant subspaces in the bidisc. III

Izuchi, Keiji and Nakazi, Takahiko and Seto, Michio: Backward shift invariant subspaces in the bidisc. III. In: Acta scientiarum mathematicarum, (70) 3-4. pp. 727-749. (2004)

[img] Cikk, tanulmány, mű
math_070_numb_003_004_727-749.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2004
Volume: 70
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 727-749
Language: angol
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38670/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 748-749.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/16060

Actions (login required)

View Item View Item